# SDR LR7A2012011700328

- Difficulty date: January 5, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 58,982 hours, 27,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK AND CENTER WING REPLACEMENT, FOUND LT MAIN WHEEL WELL CHINE ANGLE WARP AND PITTING CORROSION FS588-597, WL144, LBL61.5.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583, FIG 53-40-27.
